MathSciNet Relay Station
MathSciNet bibliographic data
MR903733 57R55 (14J15 14J29 32G13 32J15)
Friedman, Robert; Moishezon, Boris; Morgan, John W. On the $C\sp \infty$ invariance of the canonical classes of certain algebraic surfaces. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 2, 283–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement